Approximations for Asian Options in Local Volatility Models
Foschi P., Pagliarani S., Pascucci A., Journal of Computational and Applied Mathematics, Volume 237, Issue 1, 1 January 2013, Pages 442-459. DOI:10.1016/j.cam.2012.06.015
30 Pages Posted: 31 Jul 2011 Last revised: 17 Nov 2016
Date Written: February 7, 2012
We develop approximate formulae expressed in terms of elementary functions for the density, the price and the Greeks of path dependent options of Asian style, in a general local volatility model. An algorithm for computing higher order approximations is provided. The proof is based on a heat kernel expansion method in the framework of hypoelliptic, not uniformly parabolic, partial differential equations. The Mathematica notebook with the implementation of the formulae is freely available in the authors' website.
Keywords: Asian option, analytic approximation, hypoelliptic PDE
JEL Classification: G00, G13
Suggested Citation: Suggested Citation